Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2016, Article ID 7241390, 10 pages
http://dx.doi.org/10.1155/2016/7241390
Research Article

Indefinite LQ Optimal Control with Terminal State Constraint for Discrete-Time Uncertain Systems

1School of Science, Nanjing University of Science and Technology, Nanjing 210094, China
2College of Mathematics and Information Science, Xinyang Normal University, Xinyang 464000, China

Received 25 November 2015; Accepted 26 January 2016

Academic Editor: Petko Petkov

Copyright © 2016 Yuefen Chen and Minghai Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. E. Kalman, “Contributions to the theory of optimal control,” Boletin de la Sociedad Matematica Mexicana, vol. 5, no. 2, pp. 102–119, 1960. View at Google Scholar · View at MathSciNet
  2. W. M. Wonham, “On a matrix Riccati equation of stochastic control,” SIAM Journal on Control and Optimization, vol. 6, pp. 681–697, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Xie, Z. Li, and S. Wang, “Continuous-time portfolio selection with liability: mean-variance model and stochastic LQ approach,” Insurance: Mathematics & Economics, vol. 42, no. 3, pp. 943–953, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. S. P. Chen, X. J. Li, and X. Y. Zhou, “Stochastic linear quadratic regulators with indefinite control weight costs,” SIAM Journal on Control and Optimization, vol. 36, no. 5, pp. 1685–1702, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. Li and X. Y. Zhou, “Indefinite stochastic LQ controls with Markovian jumps in a finite time horizon,” Communications in Information and Systems, vol. 2, no. 3, pp. 265–282, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Beghi and D. D'Alessandro, “Discrete-time optimal control with control-dependent noise and generalized Riccati difference equations,” Automatica, vol. 34, no. 8, pp. 1031–1034, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  7. H. Yang, “Study on stochastic linear quadratic optimal control with quadratic and mixed terminal state constraints,” Journal of Applied Mathematics, vol. 2013, Article ID 674327, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. W. Zhang and G. Li, “Discrete-time indefinite stochastic linear quadratic optimal control with second moment constraints,” Mathematical Problems in Engineering, vol. 2014, Article ID 278142, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. B. Liu, Uncertainty Theory, Springer, Berlin, Germany, 2nd edition, 2007. View at MathSciNet
  10. B. Liu, Uncertainty Theory: A Branch of Mathematics for Modeling Human Uncertainty, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar
  11. X. Chen, “American option pricing formula for uncertain financial market,” International Journal of Operations Research, vol. 8, no. 2, pp. 27–32, 2011. View at Google Scholar · View at MathSciNet
  12. Y. Gao, “Uncertain models for single facility location problems on networks,” Applied Mathematical Modelling, vol. 36, no. 6, pp. 2592–2599, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Z. Qin and S. Kar, “Single-period inventory problem under uncertain environment,” Applied Mathematics and Computation, vol. 219, no. 18, pp. 9630–9638, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. B. Zhang and J. Peng, “Uncertain programming model for uncertain optimal assignment problem,” Applied Mathematical Modelling, vol. 37, no. 9, pp. 6458–6468, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. H. Ke, T. Su, and Y. Ni, “Uncertain random multilevel programming with application to production control problem,” Soft Computing, vol. 19, no. 6, pp. 1739–1746, 2015. View at Publisher · View at Google Scholar · View at Scopus
  16. Y. Zhu, “Uncertain optimal control with application to a portfolio selection model,” Cybernetics and Systems, vol. 41, no. 7, pp. 535–547, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. L. Sheng and Y. Zhu, “Optimistic value model of uncertain optimal control,” International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol. 21, supplement 1, pp. 75–87, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. H. Yan and Y. Zhu, “Bang-bang control model for uncertain switched systems,” Applied Mathematical Modelling, vol. 39, no. 10-11, pp. 2994–3002, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  19. B. Liu, “Some research problems in uncertainty theory,” Journal of Uncertain Systems, vol. 3, no. 1, pp. 3–10, 2009. View at Google Scholar
  20. R. Penrose, “A generalized inverse of matrices,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 51, no. 3, pp. 406–413, 1955. View at Publisher · View at Google Scholar
  21. Y. Zhu, “Functions of uncertain variables and uncertain programming,” Journal of Uncertain Systems, vol. 6, no. 4, pp. 278–288, 2012. View at Google Scholar · View at Scopus
  22. M. Athans, “The matrix minimum principle,” Information and Computation, vol. 11, pp. 592–606, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet